# SDR IPXA2022081985422

- Difficulty date: August 19, 2022
- Submitted: August 22, 2022
- Operation: General aviation
- Aircraft: N324UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27750
- Aircraft time: 61,624 hours, 20,608 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: Inoperative
- Location: Doors
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AENTRY DOOR GASKET NOT IN TRACKACCOMPLISHED EO B767-5210-84538-A
